Toric-friendly groups

Mikhail Borovoi, Zinovy Reichstein

Research output: Contribution to journalArticlepeer-review


Let G be a connected linear algebraic group over a field k. We say that G is toric-friendly if for any field extension K/k and any maximal K-torus T in G the group G(K) acts transitively on (G/T)(K). Our main result is a classification of semisimple (and under certain assumptions on k, of connected) toric-friendly groups.

Original languageEnglish
Pages (from-to)361-378
Number of pages18
JournalAlgebra and Number Theory
Issue number3
StatePublished - 2011


  • Elementary obstruction
  • Linear algebraic group
  • Maximal torus
  • Rational point
  • Semisimple group
  • Toric-friendly group


Dive into the research topics of 'Toric-friendly groups'. Together they form a unique fingerprint.

Cite this